# SDR VNAA2015011200010

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 25,878 hours, 25,655 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Part time: 25,878 hours, 25,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER BULKHEAD WEB AT BS 280 IS CORRODED BETWEEN RBL 39 AND RBL 46.  REPAIRED IAW REO 670-53-11-594.
